# SDR UPS99230992

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 6a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT AT SEAT ROW 6A INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 6A, OPS CHECK NORMAL.
